Abért, Miklós and Csíkvári, Péter and Hubai, Tamás (2015) Matching Measure, Benjamini–Schramm Convergence and the Monomer–Dimer Free Energy. JOURNAL OF STATISTICAL PHYSICS, 161 (1). pp. 16-34. ISSN 0022-4715
|
Text
abert.pdf Download (511kB) | Preview |
Abstract
We define the matching measure of a lattice L as the spectral measure of the tree of self-avoiding walks in L. We connect this invariant to the monomer–dimer partition function of a sequence of finite graphs converging to L. This allows us to express the monomer–dimer free energy of L in terms of the matching measure. Exploiting an analytic advantage of the matching measure over the Mayer series then leads to new, rigorous bounds on the monomer–dimer free energies of various Euclidean lattices. While our estimates use only the computational data given in previous papers, they improve the known bounds significantly. © 2015, Springer Science+Business Media New York.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Self-avoiding walks; Monomer–dimer model; Matching polynomial; Benjamini–Schramm convergence |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 15 Feb 2016 15:19 |
Last Modified: | 15 Feb 2016 15:19 |
URI: | http://real.mtak.hu/id/eprint/33505 |
Actions (login required)
![]() |
Edit Item |